I am trying to get more info about strattera effects on very young children before we start medication. I am worried about side effects i read and the witdrawal symptoms. Is this effective and safe? Are there user experiences from family in this age group? thank you.
27 Aug 2009
This is a pretty low dosage. What I wanted to help you focus on is the fact that the side effects and withdrawl symptoms you've read and/or heard about are only POSSIBLE side effects. Not everyone experiences any or all of them. If your family decides to start the medication on your grandson, you want to keep an eye on the following and report any changes to his doctor as soon as you see a noticable change (good or bad): mood, insomnia, aggression, sleep patterns and speech patterns. Also, be aware that Strattera causes dry mouth so you'll want to keep gum and/or hard candy on hand for him to use and make sure he swallows the pills whole-don't crush, break, or chew them. Hope this helps assist you in your decision-making. I have a couple of teenage boys at the residential treatment center I work at that are on Strattera and they both think it helps them cncentrate more and be less "antsy" in school. God bless.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 7yr.old daughter was just diagnosed with adhd and put on concerta but, unfortunatly it caused insomnia!So her doctor is starting her on the ...
1 answer • 17 Nov 2009
I want to know if anyone can tell me how to THINK, ACT, AND MOTIVATE MYSELF BETTER. I AM ADD (attention deficit disorder adult) I have tried ritilin, ...
1 answer • 22 Nov 2010
Attention Deficit Hyperactivity Disorder (ADHD) - am 22 years old and currently taking strattera, neurontin and synthroid. Impulsivity has gotten ...
1 answer • 7 Mar 2011
My son is complaining that he is getting "crazy goosebumps"
1 answer • 26 May 2015